# SDR 96ZZZX2997

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6565
- Make and model: Scwzer G164A
- Aircraft serial: 722
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Ring Broke
- Location: Nr 1 Cylinder
- Stage of operation: NR
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

FIRST OR SECOND COMPRESSION RING BROKE CAUSING RING LANDS TO WEAR BETWEEN FIRST AND SECOND RING LAND AND THROUGH PISTON HEAD.  COMBUSTION HEAT BURNED HOLE LARGER DIRECTING PRESSURE TO ENGINE CASE.  THIS PRESSURE BLEW THE ENGINE OIL OVERBOARD.  THIS RESULTED IN AN EMERGENCY LANDING.
